MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC FUSION¿ ENT NAVIGATION SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC FUSION¿ ENT NAVIGATION SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9733560XOM
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: onsite functional and visual examination was performed by a manufacturer representative.The monitor was replaced and the issue was resolved.The system passed a system checkout and was returned to an operational condition.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: cable 9734775 dvi-m to hd15-m 6ft min replcmt kit 9735675 fusion monitor.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that when performing planned maintenance (pm), and adjusting the contrast and brightness of the monitor, the representative selected "factory default" setting, even though that fixes the monitor resolution and color, the screen was now shifted to the right.The system was rebooted, and factory settings were reloaded.The dvi cables were reseated.The representative changed the horizontal setting to 0 and it moved the screen closer to the left but still was 1-2inces away from being centered.There was no patient involvement.
 
Additional Manufacturer Narrative
H3, h6) the product: 9735675, lot number: 14-233592, returned to the manufacturer for analysis.In summary, no faults were found.The monitor cable was stuck on the monitor when returned.Both screw heads were damaged making it difficult to remove the cable.After forcibly removing the cable, the monitor was able to connect to a computer on the test bench for functional testing.The image on the monitor was normal, not shifted to one side.There were no problems found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FUSION¿ ENT NAVIGATION SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key19586635
Report Number1723170-2024-01545
Device Sequence Number3506028
Product Code HAW
UDI-Device Identifier00613994380005
UDI-Public00613994380005
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733560XOM
Device Catalogue Number9733560XOM
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown